|Posted by Elizabeth on October 01, 2003 at 13:25:16:|
In Reply to: Re: risperdal induced pschycosis posted by Anonymous on August 22, 2003 at 03:24:37:
> > Not surprised to hear you became a zombie - this medication was prescribed to my young talented and gifted sone for ADHD and within 2 days he was in the children's hospital suffering from seizures, inability to speak, brain dead (IQ 145). He is now off the medication and has since been diagnosed also with ODD. We have an alternative medication for anxiety attacks which we have yet to try. Keep off risperdal - it damages brain function in 7% of patients.
i've always been bipolar, with periods of high wealth, puntuated by unproductive depressions. about 2 years ago my dr. had me try risperdal for 3 months +/-. i haven't been 'the same' since. my shrink and ph.d thought i looked better---i was a zombie. i developed increasing leg rigidity and had frequent unexplained fevers of short duration. i felt something was terribly wrong was happening and titrated down myself---into absolute hell---now i hear of 'supersensitive' reactions to neuroleptics that Produce the illness they were made to treat. i am afraid. anyone with experience in this area, please contact me. thank you